# SDR UPS02838714

- Difficulty date: June 18, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, REMOVE STEEL DOUBLER ON L-1 DOOR UPPER AFT CORNER AND REPAIR IAW SRM 53-2-0 FIG 15.  REMOVED EXISTING DOUBLER, NDT VERIFIED NO CRACKS AT EXISTING CUTOUT, FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 15.
